# SDR SWAA2022040489212

- Difficulty date: March 29, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 47,831 hours, 28,561 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 2;500- LOUD BANG FROM NUMBER 2 ENG FOLLOWED BY FLAMES FROM TAILPIPE- 30 SEC LATER ANOTHER BANG FOLLOWED BY FLAMES AND SPARKS FROM TAILPIPE. RETURNED TO MKE NORMAL LANDING. ALL ENGINE PARAMETERS WHERE NORMAL NO INDICATIONS OF FIRE / [01] R&R?D #2 HMU PER TASK CARD 773-21-10 AND AMM 73-21-00
